Just got my bone scan and here are the results but I want to explain my history first.
I have a history of DJD/DDD and have had many steroid injections. I am sure this is the cause of the damage to my bones.
I am getting Botox injections for hip pain related to the DDD/DJD.
Will that do any damage?
L1-4 T scour of -2.6 indicating osteoporosis
Left hip T score of 2.8 indicating osteoporosis
Right hip T score of 3.1 indicating osteoporosis
I was on a viatmin D regime but developed headaches and I asked to be taken off of them. My current vit d levels are up to what they should be. 5.1 I think.
My doctor recommends Oscal. Is that the same as Vit d?
Comments would be appreciated. Thanks
Os-cal has both calcium and vitamin D and would help in faster recovery. Fosamax is alendronate/ bisphosphonate and works on the bone receptors in conjunction with calcium and vitamin D and would be recommended to improve bone density. Some of the side effects of the medication that one would need to be aware of include GI inflammation such as gastritis, osteonecrosis, mild reduction in renal function etc.
Hope this is helpful.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.